# SDR 06FDEA1135

- Difficulty date: March 17, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E NR 2EA CRACK 1" LONG INTERNAL DOUBLER AT STA XOS 645.  PERFORMED REPAIR DOUBLER IAW SRM 57-10-00 FIG 71 VOL 1.  FAB PART IAW DETAIL PART TRAVELER F166372/N00372 AND IAW SRM 57-10-00 FIG 71 VOL 1.
